# SDR USAA040518

- Difficulty date: August 26, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1036541
- Condition: Worn
- Location: Door Latch
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND HOUSING WITH EXCESSIVE WEAR CAUSING GOUGES, LATCH HANDLE SHAFT HOUSING, AFT CARGO DOOR.  BLENDED OUT GOUGES AND REPLACED WORK HOUSING ASSEMBLY PER SRM 52-30-01, FIG 101, DETAIL V.  (M)
